# SDR 95ZZZM34

- Difficulty date: May 16, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N855FT
- Make and model: Boeing 747124
- Aircraft serial: 19733
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Skin
- Part number: 65B39011601
- Condition: Chafed
- Location: Te Fore Flap
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DEEP CHAFED AREA LEFT INBOARD FORE FLAP P/N 65B39011601 LOWER INBOARD SURFACE 4 INCHES BY 1 INCH.  REPAIRED IAW WITH BOEING SRM 51-40-15.
